# SDR SWAA2015061140578

- Difficulty date: May 29, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 41,248 hours, 28,114 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 39391907
- Condition: Corroded
- Location: Bs 177 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FLOORBEAM FITTING CORRODED AT BS 177, RBL 10 - 55.   REPAIRED THE FLOORBEAM FITTING IAW SRM.
